Standard

Diffusion of resonance radiation in an infinite medium when there is absorption in the continuum. / Grachev, S. I.

In: Astrophysics, Vol. 28, No. 1, 01.1988, p. 119-126.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

BibTeX

@article{c2e923701a654f2788091c739cd931f6,
title = "Diffusion of resonance radiation in an infinite medium when there is absorption in the continuum",
author = "Grachev, {S. I.}",
note = "Copyright: Copyright 2007 Elsevier B.V., All rights reserved.",
year = "1988",
month = jan,
doi = "10.1007/BF01014860",
language = "English",
volume = "28",
pages = "119--126",
journal = "Astrophysics",
issn = "0571-7256",
publisher = "Wolters Kluwer",
number = "1",

}

RIS

TY - JOUR

T1 - Diffusion of resonance radiation in an infinite medium when there is absorption in the continuum

AU - Grachev, S. I.

N1 - Copyright: Copyright 2007 Elsevier B.V., All rights reserved.

PY - 1988/1

Y1 - 1988/1

UR - http://www.scopus.com/inward/record.url?scp=34250092826&partnerID=8YFLogxK

U2 - 10.1007/BF01014860

DO - 10.1007/BF01014860

M3 - Article

AN - SCOPUS:34250092826

VL - 28

SP - 119

EP - 126

JO - Astrophysics

JF - Astrophysics

SN - 0571-7256

IS - 1

ER -

ID: 74196887